An Error Bound of Trapezoidal Rule on Subintervals using Zero-mean Gaussian
The KIPS Transactions:PartA, Vol. 12, No. 5, pp. 391-394, Oct. 2005


Abstract
Statistics
Show / Hide Statistics
Statistics (Cumulative Counts from September 1st, 2017)
Multiple requests among the same browser session are counted as one view.
If you mouse over a chart, the values of data points will be shown.
Statistics (Cumulative Counts from September 1st, 2017)
Multiple requests among the same browser session are counted as one view.
If you mouse over a chart, the values of data points will be shown.
|
Cite this article
[IEEE Style]
B. I. Hong, N. W. Hahm, M. H. Yang, "An Error Bound of Trapezoidal Rule on Subintervals using Zero-mean Gaussian," The KIPS Transactions:PartA, vol. 12, no. 5, pp. 391-394, 2005. DOI: 10.3745/KIPSTA.2005.12.5.391.
[ACM Style]
Bum Il Hong, Nahm Woo Hahm, and Mee Hyea Yang. 2005. An Error Bound of Trapezoidal Rule on Subintervals using Zero-mean Gaussian. The KIPS Transactions:PartA, 12, 5, (2005), 391-394. DOI: 10.3745/KIPSTA.2005.12.5.391.